Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 112, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2019, 5:10 PM EDT for 6 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2019, 5:10 PM EDT (21:10 UTC)
- Expired
- Jun 18, 2019, 6:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Lamar County, GA, Monroe County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:25 PM EDT | TSTM WND DMG | 1 Ene Friendship, GA | 1 TREE DOWN ACROSS A LANE OF HWY 42 NEAR BRYANT RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
920
WUUS52 KFFC 182110
SVRFFC
GAC021-079-171-207-269-293-182200-
/O.NEW.KFFC.SV.W.0112.190618T2110Z-190618T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
510 PM EDT Tue Jun 18 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Bibb County in central Georgia...
Southwestern Monroe County in central Georgia...
Upson County in west central Georgia...
Crawford County in central Georgia...
Northeastern Taylor County in west central Georgia...
Southeastern Lamar County in west central Georgia...
* Until 600 PM EDT.
* At 509 PM EDT, a severe thunderstorm was located over Redbone
Crossroads, or near Thomaston, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomaston, Forsyth, Roberta, Yatesville, Culloden, Sunset Village,
Lincoln Park, The Rock, Lake Tobesofkee, Russellville, Logtown,
Sunnyside, Salem, Horns, Collier, Fickling Mill, Jack Brown
Estates, Redbone Crossroads, Brent and Musella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3272 8433 3273 8429 3275 8429 3276 8430
3276 8434 3278 8436 3277 8436 3290 8441
3312 8394 3271 8373 3259 8411
TIME...MOT...LOC 2109Z 255DEG 17KT 3285 8426
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
141
WWUS52 KFFC 182133
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Tue Jun 18 2019
GAC269-182143-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Taylor GA-
533 PM EDT Tue Jun 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3263 8406 3264 8408 3269 8411 3268 8412
3293 8435 3312 8394 3271 8373 3261 8405
TIME...MOT...LOC 2133Z 255DEG 17KT 3288 8413
$$
GAC021-079-171-207-293-182200-
/O.CON.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Bibb GA-Monroe GA-Upson GA-Crawford GA-Lamar GA-
533 PM EDT Tue Jun 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN BIBB...SOUTHWESTERN MONROE...NORTHEASTERN UPSON...
CRAWFORD AND SOUTHEASTERN LAMAR COUNTIES...
At 533 PM EDT, a severe thunderstorm was located over Culloden, or 11
miles east of Thomaston, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomaston, Forsyth, Roberta, Yatesville, Culloden, The Rock, Lake
Tobesofkee, Jack Brown Estates, Redbone Crossroads, Russellville,
Brent, Musella, Knoxville, Redbone, Logtown, Lizella, Sandy Point,
Horns, Collier and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3263 8406 3264 8408 3269 8411 3268 8412
3293 8435 3312 8394 3271 8373 3261 8405
TIME...MOT...LOC 2133Z 255DEG 17KT 3288 8413
HAIL...<.75IN
WIND...60MPH
$$057
WWUS52 KFFC 182145
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Tue Jun 18 2019
GAC171-293-182155-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Upson GA-Lamar GA-
545 PM EDT Tue Jun 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSON AND
SOUTHEASTERN LAMAR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3299 8404 3305 8390 3271 8373 3265 8393
3287 8404
TIME...MOT...LOC 2145Z 255DEG 17KT 3290 8406
$$
GAC021-079-207-182200-
/O.CON.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Bibb GA-Monroe GA-Crawford GA-
545 PM EDT Tue Jun 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN BIBB...SOUTHWESTERN MONROE AND NORTHEASTERN CRAWFORD
COUNTIES...
At 545 PM EDT, a severe thunderstorm was located over Culloden, or 11
miles southwest of Forsyth, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Forsyth, Lizella, Lake Tobesofkee, Jack Brown Estates, Sandy Point,
Russellville and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3299 8404 3305 8390 3271 8373 3265 8393
3287 8404
TIME...MOT...LOC 2145Z 255DEG 17KT 3290 8406
HAIL...<.75IN
WIND...60MPH
$$166
WWUS52 KFFC 182159
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Tue Jun 18 2019
GAC021-079-207-182209-
/O.EXP.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Bibb GA-Monroe GA-Crawford GA-
559 PM EDT Tue Jun 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BIBB...
SOUTHWESTERN MONROE AND NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT
600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3299 8404 3305 8390 3271 8373 3265 8393
3287 8404
TIME...MOT...LOC 2159Z 255DEG 17KT 3291 8400
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:38 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 18, 3:38 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 338 PM EDT Tue Jun 18 2019 .SHORT TERM /Tonight through Wednesday Night/... Current radar loop shows showers and thunderstorms moving NE across the area this afternoon. We just issued our first severe thunderstorm warning and with the way things are progressing this will mostly likely not be the last one today. The current marginal risk across North and Central GA still looks good especially with instability developing and the showers and thunderstorms becoming more numerous. These showers and thunderstorms are associated with a strong shortwave that moved east out of the Mississippi river valley overnight and is now pushing across the local area. The forecast models continue to indicate a decent amount of instability this afternoon. Current Mesoanalysis shows surface based capes in the 1500 to 2500 J/KG range with LIs in the -4 to -5 range across the state. This will definitely help with developing some severe storms with the greatest threats being strong gusty winds and hail. PWs are also in the 1.8in to 2.0in range so looking for periods of heavy rain as well. This shortwave will continue to push east overnight with some slightly drier air working in by mid morning Wednesday. Will still keep chance pops in as some embedded followup shortwaves move through but overall, activity should be less than today. Abundant cloud cover will keep temps in check with low to mid 80s for the North but still getting to the 90s degree mark for Central GA. 01 .LONG TERM /Thursday through Tuesday/... No major changes needed for the forecast. 500mb trough will continue moving out of the CWFA Thursday night with NW flow aloft setting up briefly. 500mb high pressure center sets up in the GOMEX, with the CWFA on the periphery of the ridging in a prime position to be impacted by shortwaves in the flow. The models are hinting at some potential for a MCS on Saturday. Another 500mb trough may impact the SE states early next week. At the surface, a weak surface boundary will slip south over the CWFA on Thursday. Some question on how far south the boundary will make it before pushing back north as a warm front during the weekend. The CWFA will remain in the warm sector into next week, with a lee trough noted in the pattern. NListemaa && .AVIATION... 18Z Update... MVFR to VFR ceilings across the area but will see ceilings fall mainly into the MVFR range and then IFR around daybreak. Ceilings will lift back into the MVFR/VFR range by Wed afternoon. SHRA/TSRA expected across the area Today, Tonight, and Wednesday. Precip will be a bit isolated overnight so not including it in the TAF. Winds will stay mainly out of the West to SW at 10kts or less. //ATL Confidence...18Z Update... Confidence Medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 86 71 88 / 50 40 30 60 Atlanta 70 85 73 86 / 50 40 40 60 Blairsville 64 80 65 79 / 50 50 70 60 Cartersville 69 85 71 85 / 50 40 50 60 Columbus 72 89 74 91 / 50 40 30 60 Gainesville 69 84 71 84 / 50 40 50 60 Macon 71 89 73 92 / 50 40 30 60 Rome 69 86 71 85 / 50 40 60 60 Peachtree City 69 86 71 88 / 50 40 40 60 Vidalia 73 90 74 92 / 50 50 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Jun 18, 10:19 AM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1019 AM EDT Tue Jun 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1019 AM EDT Tue Jun 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across the area through tonight. Isolated strong to severe thunderstorms are possible, mainly this afternoon and evening. The main hazards will be gusty winds, frequent lightning and heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms can be expected on Wednesday and numerous to occasional thunderstorms are expected on Thursday. Some storms could be strong to severe with gusty winds, frequent lightning and heavy rainfall. Isolated to scattered thunderstorms can be expected Friday into Monday, most so during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 18, 4:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Tue Jun 18 2019
GAZ078>080-089>091-182045-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
415 PM EDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...EASTERN HARRIS...
NORTHWESTERN TAYLOR...NORTHERN MARION...TALBOT AND MUSCOGEE COUNTIES
UNTIL 445 PM EDT...
At 415 PM EDT...a strong thunderstorm was over North Fort Benning, or
11 miles north of Cusseta...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Columbus, Butler, Hamilton, Talbotton, Cusseta, Waverly Hall,
Woodland, Junction City, Geneva, Fort Benning/lawson Army Air Fld,
North Fort Benning, Bibb City, Upatoi, Brantley, Juniper, Cataula,
Columbus Metropolitan Airport, Oakland, Howard and Benning Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3235 8500 3238 8497 3238 8499 3239 8498
3239 8497 3241 8498 3242 8496 3244 8497
3245 8500 3252 8500 3283 8483 3283 8446
3258 8416 3228 8464 3230 8493 3233 8501
TIME...MOT...LOC 2015Z 216DEG 13KT 3248 8476
WIND...50MPHSpecial weather statement, Jun 18, 4:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Tue Jun 18 2019
GAZ053-054-056-067>069-079-182100-
Fayette GA-Upson GA-Coweta GA-Spalding GA-Meriwether GA-Talbot GA-
Pike GA-
430 PM EDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
NORTHWESTERN UPSON...SOUTHEASTERN COWETA...SOUTHWESTERN SPALDING...
EASTERN MERIWETHER...NORTHEASTERN TALBOT AND PIKE COUNTIES UNTIL 500
PM EDT...
At 430 PM EDT...a strong thunderstorm was over Atwater, or near
Thomaston...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Thomaston, Zebulon, Manchester, Senoia, Woodbury, Brooks,
Molena, Williamson, Meansville, Haralson, Gay, Sunset Village,
Lincoln Park, Atwater, Hilltop, Hollonville, Sprewell Bluff State
Park, Rover and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3305 8458 3332 8457 3331 8430 3299 8426
3276 8438 3283 8446 3283 8462
TIME...MOT...LOC 2030Z 240DEG 20KT 3297 8439
WIND...50MPHSpecial weather statement, Jun 18, 4:43 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Tue Jun 18 2019
GAZ054>057-182100-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
443 PM EDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 500
PM EDT...
At 442 PM EDT...a strong thunderstorm was over Woolsey, or near
Fayetteville...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fayetteville, Jonesboro, Peachtree City, Stockbridge, Hampton,
Lovejoy, Senoia, Woolsey, Sunny Side, Starrs Mill, Birdie, Inman,
Bonanza, Atlanta Motor Speedway, Jw Smith Reservoir, Lake Horton,
Eagles Landing and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8443 3351 8421 3331 8430 3332 8452
3333 8453 3334 8456
TIME...MOT...LOC 2042Z 221DEG 22KT 3335 8443
WIND...50MPHSpecial weather statement, Jun 18, 4:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue Jun 18 2019
GAZ047>049-057>059-182115-
Butts GA-Morgan GA-Walton GA-Jasper GA-Newton GA-Henry GA-
446 PM EDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...MORGAN...
SOUTHEASTERN WALTON...NORTHERN JASPER...NEWTON AND SOUTHEASTERN HENRY
COUNTIES UNTIL 515 PM EDT...
At 446 PM EDT...a strong thunderstorm was over Newborn, or 10 miles
southeast of Covington...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Covington, Madison, Social Circle, Rutledge, Newborn, Mansfield,
Jenkinsburg, Bostwick, Buckhead, Stewart, Ebenezer, Turtle Cove, Ola,
Worthville, Starrsville, Hard Labor Creek State Park, Brick Store,
Farrar, Eudora and North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3330 8402 3341 8411 3379 8353 3361 8335
3360 8335 3356 8330
TIME...MOT...LOC 2046Z 224DEG 23KT 3352 8370
WIND...40MPHSpecial weather statement, Jun 18, 4:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue Jun 18 2019
GAZ069-071-079>081-091-182115-
Monroe GA-Taylor GA-Marion GA-Upson GA-Crawford GA-Talbot GA-
446 PM EDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...NORTHERN
TAYLOR...NORTHERN MARION...SOUTHEASTERN UPSON...NORTHWESTERN CRAWFORD
AND TALBOT COUNTIES UNTIL 515 PM EDT...
At 446 PM EDT...a strong thunderstorm was over Carsonville, or 11
miles north of Butler...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Roberta, Talbotton, Woodland, Yatesville, Junction City,
Culloden, Geneva, Baldwinville, Redbone Crossroads, Musella, Po Biddy
Crossroads, Knoxville, Howard, Logtown, Salem, Prattsburg, Horns, Big
Lazer Creek Wma and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3252 8450 3263 8458 3277 8460 3286 8432
3293 8405 3264 8390
TIME...MOT...LOC 2046Z 251DEG 21KT 3271 8430
WIND...40MPHSpecial weather statement, Jun 18, 5:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Tue Jun 18 2019
GAZ054>058-182115-
Butts GA-Fayette GA-Clayton GA-Spalding GA-Henry GA-
502 PM EDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUTTS...SOUTHEASTERN
FAYETTE...SOUTHERN CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY
COUNTIES UNTIL 515 PM EDT...
At 502 PM EDT...a strong thunderstorm was over Sunny Side, or near
Griffin...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove,
Jenkinsburg, Woolsey, Sunny Side, East Griffin, Blacksville, Walker
Mill, Inman, Luella, Jw Smith Reservoir, Flippen, Highland Mills,
Towalaga, Experiment and Birdie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3322 8437 3330 8444 3343 8444 3351 8419
3330 8402
TIME...MOT...LOC 2102Z 255DEG 17KT 3333 8431
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:02 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Jun 17, 8:09 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jun 17, 8:16 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jun 17, 8:22 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
| Jun 17, 8:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jun 18, 1:06 AM EDT | Special Weather Statement | FFC | Union | 24 min |
| Jun 18, 1:35 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 18, 1:41 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jun 18, 2:53 PM EDT | Special Weather Statement | FFC | Webster | 52 min |
| Jun 18, 2:57 PM EDT | Special Weather Statement | FFC | Hall | 33 min |
| Jun 18, 3:08 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 37 min |
| Jun 18, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 27 min |
| Jun 18, 3:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 37 min |
| Jun 18, 3:42 PM EDT | Special Weather Statement | FFC | Hall | 33 min |
| Jun 18, 4:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Talbot, Taylor | 30 min |
| Jun 18, 4:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 18, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 24 min |
| Jun 18, 4:43 PM EDT | Special Weather Statement | FFC | Fayette | 17 min |
| Jun 18, 4:46 PM EDT | Special Weather Statement | FFC | Crawford, Talbot | 29 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 13 min |
| Jun 18, 5:15 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 18, 5:35 PM EDT | Flash Flood Warning | FFC | Jackson, Madison | 6 hr |
| Jun 18, 5:47 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 28 min |
| Jun 18, 5:50 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 18, 5:52 PM EDT | Special Weather Statement | FFC | Crisp | 53 min |
| Jun 18, 6:17 PM EDT | Special Weather Statement | FFC | Oglethorpe | 43 min |
| Jun 18, 6:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jun 18, 6:27 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jun 18, 6:28 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 32 min |
| Jun 18, 6:44 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jun 18, 6:53 PM EDT | Special Weather Statement | FFC | Putnam | 37 min |
| Jun 18, 7:08 PM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| Jun 18, 7:10 PM EDT | Special Weather Statement | FFC | Taliaferro | 20 min |
| Jun 18, 7:47 PM EDT | Special Weather Statement | FFC | Warren | 13 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.